# SDR CA040827002

- Difficulty date: August 27, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 59,799 hours
- Engine: Pwa JT8D9A
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Dislodged
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AT TOP OF CLIMB, A LENGTH OF WINDOW SEALANT FROM THE R1 WINDOW BECAME DISLODGED AND BEGAN SLAPPING THE GLASS. CREW ELECTED TO RETURN,  WHERE THE WINDOW WAS INSPECTED AND LOOSE SEALANT REMOVED.  A/C RETURNED TO SERVICE AND WINDOW WAS RESEALED AT THE NEXT MAINTENANCE FACILITY.
